Series Estimation in Partially Linear In-Slide Regression Models
Article first published online: 30 SEP 2010
© 2010 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 38, Issue 1, pages 89–107, March 2011
How to Cite
YOU, J., ZHOU, X. and ZHOU, Y. (2011), Series Estimation in Partially Linear In-Slide Regression Models. Scandinavian Journal of Statistics, 38: 89–107. doi: 10.1111/j.1467-9469.2010.00711.x
- Issue published online: 15 FEB 2011
- Article first published online: 30 SEP 2010
- Received July 2008, in final form June 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!